Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 32, NWS St. Louis, MO

June 14, 2010Adams County, Illinois; Knox County, Lewis County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 14, 2010, 4:45 AM CDT for Adams County, Illinois; Knox County, Lewis County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 4:45 AM CDT (09:45 UTC)
Expired
Jun 14, 2010, 10:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Adams County, IL, Knox County, MO, Lewis County, MO

The radar

The St Louis radar (KLSX), 174 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:20 AM CDTFLASH FLOOD3 Sw Gregory Landing, MOHIGHWAY 61 REPORTED INUNDATED WITH SEVERAL INCHES OF WATER NEAR THE CLARK-LEWIS COUNTY BORDER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WGUS53 KLSX 140945
FFWLSX
ILC001-MOC103-111-141530-
/O.NEW.KLSX.FF.W.0032.100614T0945Z-100614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
445 AM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1030 AM CDT

* AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA.  DOPPLER RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF 
  RAIN HAS FALLEN IN THE LAST HOUR ACROSS THE SOUTHERN AND EASTERN
  PARTS OF LEWIS COUNTY AND THE NORTHWEST QUARTER OF ADAMS COUNTY.  
  ADDITIONAL THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL MAY PRODUCE 
  ANOTHER 1 TO 2 INCHES OF RAINFALL BEFORE 7 AM LEADING TO
  SIGNIFICANT RISES ON AREA CREEKS AND STREAMS WHICH WILL CAUSE
  FLOODING OF ADJACENT LOW LYING AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  CANTON...EDINA...QUINCY...  COLONY...EWING...GOLDEN...KNOX CITY...
  LA BELLE...LA GRANGE...LEWISTOWN...MAYWOOD...MENDON...PLEVNA AND
  STEFFENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 4030 9195 4026 9194 4026 9189 4026 9153
      4025 9150 4020 9150 4020 9093 3977 9092
      3976 9137 3980 9138 3987 9145 3991 9143
      3994 9144 3996 9235 4031 9235

$$

BRITT
2 follow-up statements
690 
WGUS73 KLSX 141243
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT MON JUN 14 2010

ILC001-MOC103-111-141530-
/O.CON.KLSX.FF.W.0032.000000T0000Z-100614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-LEWIS MO-KNOX MO-
743 AM CDT MON JUN 14 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KNOX...LEWIS AND ADAMS
COUNTIES UNTIL 1030 AM CDT...

AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 
THAT WHILE THE HEAVY RAINFALL HAS EXITED THE WARNED AREA...IT 
ESTIMATES THAT BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN SINCE 
MIDNIGHT BETWEEN EWING MISSOURI AND LORAINE ILLINOIS.  LOCAL LAW 
ENFORCEMENT REPORTED THAT WATER COVERED ROUTE O NEAR MAYWOOD.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
CANTON...EDINA...QUINCY...GOLDEN...LA GRANGE...LEWISTOWN... 
MAYWOOD...MENDON AND STEFFENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 4030 9195 4026 9194 4026 9189 4026 9153
      4025 9150 4020 9150 4020 9093 3977 9092
      3976 9137 3980 9138 3987 9145 3991 9143
      3994 9144 3996 9235 4031 9235

$$

BRITT
582 
WGUS73 KLSX 141521
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 AM CDT MON JUN 14 2010

ILC001-MOC103-111-141536-
/O.EXP.KLSX.FF.W.0032.000000T0000Z-100614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-LEWIS MO-KNOX MO-
1021 AM CDT MON JUN 14 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KNOX...LEWIS AND
ADAMS COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4030 9195 4026 9194 4026 9189 4026 9153
      4025 9150 4020 9150 4020 9093 3977 9092
      3976 9137 3980 9138 3987 9145 3991 9143
      3994 9144 3996 9235 4031 9235

$$

CARNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:52 AM CDT, 53 minutes earlier.

Area forecast discussion, Jun 14, 3:52 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT MON JUN 14 2010

.DISCUSSION...
/351 AM CDT MON JUN 14 2010/

PRIMARY CONCERNS WITH THIS FCST PCKG ARE FLASH FLOODING POTENTIAL
WITH ONGOING CONVECTION AND AFTN/OVERNIGHT TSRA CHCS.

TWO AREAS OF CONVECTION EARLY THIS MORNING WERE PRODUCING HEAVY
RAINFALL THAT COULD LEAD TO FLASH FLOODING ACROSS PARTS OF CENTRAL
AND NERN MO. FIRST AREA OF CONVECTION CONSISTED OF SCT TSRA ALONG
THE LLJ AXIS ABOVE AN ILL-DEFINED SFC FNTL BDRY. SECOND AREA WAS AN
ONGOING MCS ACROSS WRN MO THAT WILL CONTINUE MOVING EWD THROUGH
CENTRAL AND NERN MO INTO WEST CENTRAL IL THIS MORNING. THE PRIMARY
CONCERN WITH THESE STORMS IS VERY HEAVY RAINFALL AND POTENTIAL FOR
FLASH FLOODING ESPECIALLY GIVEN NUMEROUS REPORTS ALREADY RECEIVED BY
UPSTREAM OFFICE /WFO EAX/. WIDESPREAD FLASH FLOOD THREAT WITH THE
APPROACHING MCS IS WELL HANDLED BY EXISTING FFA. AS INSTABILITY
INCREASES WITH DAYTIME HEATING IN A MOIST AIR MASS...SCT TSRA SHOULD
DVLP DURING THE AFTN ESPECIALLY ALONG REMNANT OUTFLOW BDRYS. ANY
THUNDERSTORM THAT DVLPS THIS AFTN COULD PRODUCE LOCALIZED FLASH
FLOODING GIVEN PW VALUES OVER 2 INCHES AND DEPTH OF THE WARM CLOUD
LAYER BUT THE FLASH FLOOD THREAT DOES NOT APPEAR TO BE WIDESPREAD
ENOUGH TO JUSTIFY ANOTHER FLASH FLOOD WATCH ATTM.

THERE IS SOME UNCERTAINTY REGARDING LOCATION OF CONVECTIVE DVLPMT
FOR TONIGHT. EARLIER MODEL RUNS PORTRAYED FAVORABLE CONDITIONS FOR
ANOTHER NOCTURNAL MCS ACROSS MO/IL BUT RECENT GUIDANCE HAS BACKED
OFF ON THIS SCENARIO WITH THE LLJ FCST TO BE WEAKER AND FOCUSED
FARTHER TO THE SW. IF THE NEWER RUNS ARE CORRECT...MCS DVLPS MUCH
FARTHER TO THE SW AND COULD AFFECT THE SRN HALF OF THE CWA LATE
TONIGHT/EARLY TUE MORNING. CDFNT IS EXPECTED TO FINALLY SAG S OF THE
AREA BY WED THEN LIFT BACK NWD AS A WMFNT ON THU. NO CHANGES MADE
PAST 00Z THU.

KANOFSKY

&&

.AVIATION...
/1114 PM CDT SUN JUN 13 2010/

LARGE CLUSTER OF THUNDERSTORMS OVER EASTERN KANSAS WILL LIKELY
HOLD TOGETHER AND SWEEP THROUGH ALL TAF SITES BETWEEN AROUND 09Z
AT KCOU TO 12Z AT KSTL. KUIN IS ALONG E-W ORIENTED LINE OF
THUNDERSTORMS AHEAD OF THE CLUSTER IN KANSAS...SO THREAT OF
THUNDER THERE EXITS THROUGH THE NIGHT UNTIL AT LEAST 12Z. SURFACE
BOUNDARY MAY BE PUSHED FAR ENOUGH SOUTH BY THE MORNING THUNDERSTORMS
THAT REFORMATION OF ANY LATE AFTERNOON STORMS WILL OCCUR SOUTH OF
ALL TAF SITES.

SPECIFICS FOR KSTL...HAVE TIMED ARRIVAL OF THE LARGE CLUSTER OF
STORMS IN KANSAS AT AROUND 12Z AT KSTL. VCTS IN TAF SUGGESTS
THIS...WITH TIMELY UPDATES TO THE TAF TO COME AS CONFIDENCE IN
EXACT ARRIVAL TIME IMPROVES. SOME MVFR CIGS MAY MOVE INTO THE TAF
SITE AFTER SUNSET ON MONDAY AS LOW LEVEL MOISTURE POOLS BEHIND
WEAK SURFACE BOUNDARY TO THE SOUTH.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-
     MONITEAU MO-MONROE MO-RALLS MO-SHELBY MO.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ADAMS IL.

&&

WFO LSX
Hazardous weather outlook, Jun 13, 10:01 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT SUN JUN 13 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1001 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO BOTH DEVELOP AND SPREAD BACK INTO
THE AREA OVERNIGHT. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE
ACROSS CENTRAL AND NORTHEAST MISSOURI INTO WEST CENTRAL
ILLINOIS...WHERE LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL AS A
SEVERE STORM. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF
CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
SEE THE FLASH FLOOD WATCH PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND SEVERE THUNDERSTORMS
WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. A FLASH FLOOD WATCH
WILL REMAIN IN EFFECT UNTIL MIDDAY MONDAY FOR PARTS OF CENTRAL
AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY
NIGHT AS A COLD FRONT PUSHES THROUGH THE AREA.

MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE
MISSOURI RIVER AS WELL AS CHESTER ALONG THE MISSISSIPPI AS A
RESULT OF PREVIOUSLY FALLEN RAIN. SEE THE APPROPRIATE FLOOD
WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE POSSIBLE OVERNIGHT IN CENTRAL
AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jun 14, 12:19 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
06/13/2010                   MARION             MO   LAW ENFORCEMENT

            SIX INCH DIAMETER TREE LIMB DOWN IN PALMYRA

1232 PM     HAIL             QUINCY                  39.93N  91.39W
06/13/2010  E0.70 INCH       ADAMS              IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL

1240 PM     HAIL             QUINCY                  39.93N  91.39W
06/13/2010  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

            NUMEROUS PEA SIZED HAIL REPORTS THROUGHOUT THE CITY

0100 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
06/13/2010  M53 MPH          ADAMS              IL   ASOS

            PEAK WIND GUST REPORTED AT QUINCY REGIONAL AIRPORT

0114 PM     HAIL             LIBERTY                 39.88N  91.11W
06/13/2010  E0.25 INCH       ADAMS              IL   FIRE DEPT/RESCUE

            SMALL LIMBS DOWN AT THE LIBERTY FIRE HOUSE

0114 PM     TSTM WND GST     LIBERTY                 39.88N  91.11W
06/13/2010  E50 MPH          ADAMS              IL   FIRE DEPT/RESCUE

            SMALL LIMBS DOWN AT THE LIBERTY FIRE HOUSE

0222 PM     HAIL             3 NW PHILADELPHIA       39.87N  91.78W
06/13/2010  E0.70 INCH       MARION             MO   TRAINED SPOTTER

0230 PM     HAIL             PERRY                   39.78N  90.75W
06/13/2010  E0.70 INCH       PIKE               IL   CO-OP OBSERVER

0308 PM     TSTM WND GST     FOWLER                  40.01N  91.26W
06/13/2010  E50 MPH          ADAMS              IL   TRAINED SPOTTER

0338 PM     TSTM WND GST     PERRY                   39.78N  90.75W
06/13/2010  E60 MPH          PIKE               IL   TRAINED SPOTTER

0400 PM     TSTM WND GST     FREDERICKTOWN           37.56N  90.30W
06/13/2010  E50 MPH          MADISON            MO   TRAINED SPOTTER

0405 PM     TSTM WND GST     BARRY                   39.70N  91.04W
06/13/2010  E60 MPH          PIKE               IL   TRAINED SPOTTER

0514 PM     TSTM WND GST     VANDALIA                39.31N  91.49W
06/13/2010  M54 MPH          AUDRAIN            MO   TRAINED SPOTTER

0542 PM     TSTM WND GST     LITCHFIELD              39.18N  89.66W
06/13/2010  E50 MPH          MONTGOMERY         IL   TRAINED SPOTTER

0545 PM     HAIL             LITCHFIELD              39.18N  89.66W
06/13/2010  E0.25 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            GUSTY WINDS AND SMALL HAIL

0615 PM     TSTM WND GST     1 SSE FLINT HILL        38.85N  90.86W
06/13/2010  E50 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0620 PM     TSTM WND GST     3 E FLINT HILL          38.85N  90.80W
06/13/2010  E45 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0625 PM     TSTM WND DMG     ST. PAUL                38.85N  90.74W
06/13/2010                   ST. CHARLES        MO   TRAINED SPOTTER

            A FEW TREES DOWN

0649 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/13/2010  M54 MPH          ST. CHARLES        MO   ASOS

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:35 PM CDTSevere Thunderstorm WarningLSXFayette, Marion40 min
Jun 14, 10:54 AM CDTRiver Flood WarningLSXBrown16 days
Jun 14, 11:26 AM CDTRiver Flood WarningLSXAdams3 days
Jun 14, 3:01 PM CDTFlash Flood WarningLSXMontgomery6 hr
Jun 14, 3:11 PM CDTFlash Flood WarningLSXMacoupin6 hr
Jun 14, 3:17 PM CDTFlash Flood WarningLSXBond6 hr
Jun 14, 3:19 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery41 min
Jun 14, 3:28 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Marion47 min
Jun 14, 3:53 PM CDTFlash Flood WarningLSXFayette5 hr
Jun 14, 3:58 PM CDTSevere Thunderstorm WarningLSXFayette17 min
Jun 14, 4:02 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion43 min
Jun 13, 11:53 PM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Jun 14, 6:01 AM CDTAreal Flood WarningLSXMarion, Monroe, Shelby6 hr
Jun 14, 6:09 AM CDTRiver Flood WarningLSXMarion27 hr
Jun 14, 8:39 AM CDTRiver Flood WarningLSXMarion23 hr
Jun 14, 11:49 AM CDTAreal Flood WarningLSXMonroe, Shelby6 hr
Jun 14, 6:13 PM CDTAreal Flood WarningLSXMonroe, Shelby12 hr

Nearby

Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.